Have taken for 5 days. Experiencing sweats, nervousness, trembling, dizziness, blurred vision & others. Dr said it would take 2 weeks to start working. Will these experiences cease as I continue taking it?
23 Jul 2012
I agree with Laurie on this. I was prescribed this about 3 months ago, and had some of the same side effects for a few days, but they did go away, and it made me feel so much better. I hope this will happen for you too. But definately notify you're dr. if it doesn't get better. I wish you the very best of luck. Take care. Ruthie
29 Jul 2012
Ask your doctor to adjust the dosage, unless you are already on the lowest dosage possible, which would be 100mg (immediate release / SR) or 150mg for XL. Are you on the lowest dosage already? 5 days isn't a long time but blurred vision is a side-effect that I won't tolerate. I'm on Wellbutrin (150mg XL) and dizziness for the first week or two was the only bad side effects I had. This is just my opinion, but if a med is causing me that much trouble I tell my doctor to take me off of it and try something else, I can't tolerate a bunch of bad side effects, it's not worth it.
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Are they prescribed for different medical conditions? Do the pills contain different chemicals? Which of them causes the least side effects?
4 answers • 7 Aug 2009
... I had the injection 6 days ago and want to post my side effects so others can compare. First 2 days were crazy, swirling lights, then things ...
3 answers • 1 Aug 2013
I was prescribed this medication 150mgs for my anxiety and I feel terrible. I only took it for 3 days and had to stop it, but I still feel dizzy, ...
1 answer • 12 Sep 2013
Wellbutrin - I have only been taking the full recommended dose of bupropion SR 300mg for 1 week, and
... I have experienced I believe the worse of the side effects. They are tapering off a tad bit but I am not sure due to being so foggy or beside ...
1 answer • 19 Apr 2015